| Model Number |
E161 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Codes |
Dizziness (2194); Discomfort (2330); Shock from Patient Lead(s) (3162)
| Date of Event |
10/24/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered three rounds of anti-tachycardia pacing (atp) and five shocks reaching therapy exhaustion for what appeared to be atrial fibrillation (af).The patient was hospitalized.Technical services (ts) was contacted and recommended following up with the physician.This icd remains in service.No additional adverse patient effects were reported.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered three rounds of anti-tachycardia pacing (atp) and five shocks reaching therapy exhaustion for what appeared to be atrial fibrillation (af).The patient was hospitalized.Technical services (ts) was contacted and recommended following up with the physician.This icd remains in service.No additional adverse patient effects were reported.Additional information received detailed that the patient with this icd did not feel good and felt lightheaded prior to the shocks.No additional adverse patient effects were reported.